# SDR ASAA201910231078

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,774 hours, 7,694 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340 DURING CRUISE, A SINGLE AUTOPILOT DISCONNECT HAPPENED ON CMD "A". AUTOPILOT WAS RE-EMGAGED PM "A" SIDE AND DID NOT OCCUR AGAIN. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 801. DFCS BITE FOUND MSG 22-11208 AND 22-11607 IN LEG 1 HISTORY. COMPLETED LRU TESTS 20.00 AND 20.32. ALL TESTS PASS. NO CURRENT FAULTS. INTERMITTENT FAULT. AUTOPILOT OK FOR SERVICE.
